Research Repository

Refining Jensen's Integral Inequality for Partition of Weights

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Refining Jensen's Integral Inequality for Partition of Weights. Libertas Mathematica (new series), 37 (1). 25 - 44. ISSN 0278-5307

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Lebesgue integral; weighted means; convex function; Jensen inequality
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 20 Dec 2018 03:29
Last Modified: 19 Aug 2019 07:35
URI: http://vuir.vu.edu.au/id/eprint/37799
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar